Advertisement

Common Fixed Points of Weakly Commuting Multivalued Mappings on a Domain of Sets Endowed with Directed Graph

  • Talat NazirEmail author
  • Sergei Silvestrov
Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 179)

Abstract

In this paper, the existence of coincidence points and common fixed points for multivalued mappings satisfying certain graphic \(\psi \)-contraction contractive conditions with set-valued domain endowed with a graph, without appealing to continuity, is established. Some examples are presented to support the results proved herein. Our results unify, generalize and extend various results in the existing literature.

Keywords

Common fixed point Multivalued mapping Graphic contraction Directed graph 

Notes

Acknowledgements

Talat Nazir and Xiaomin Qi are grateful to the Erasmus Mundus project FUSION for supporting the research visit to Mälardalen University, Sweden, and to the Research environment MAM in Mathematics and Applied Mathematics, Division of Applied Mathematics, the School of Education, Culture and Communication of Mälardalen University for creating excellent research environment.

References

  1. 1.
    Abbas, M., Jungck, G.: Common fixed point results for noncommuting mappings without continuity in cone metric spaces. J. Math. Anal. Appl. 341, 416–420 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Abbas, M., Nazir, T.: Common fixed point of a power graphic contraction pair in partial metric spaces endowed with a graph. Fixed Point Theory Appl. 2013(20) (2013). doi: 10.1186/1687-1812-2013-20
  3. 3.
    Abbas, M., Alfuraidan, M.R., Khan, A.R., Nazir, T.: Fixed point results for set-contractions on metric spaces with a directed graph. Fixed Point Theory Appl. 2015(14) (2015). doi: 10.1186/s13663-015-0263-z
  4. 4.
    Aleomraninejad, S.M.A., Rezapoura, Sh, Shahzad, N.: Some fixed point results on a metric space with a graph. Topol. Appl. 159, 659–663 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Alfuraidan, M.R., Khamsi, M.A.: Caristi fixed point theorem in metric spaces with a graph. Abstract Appl. Anal. 2014, Article ID 303484 (2014). http://dx.doi.org/10.1155/2014/303484
  6. 6.
    Amini-Harandi, A., Emami, H.: A fixed point theorem for contraction type maps in partially ordered metric spaces and application to ordinary differential equations. Nonlinear Anal. 72, 2238–2242 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Assad, N.A., Kirk, W.A.: Fixed point theorems for setvalued mappings of contractive type. Pacific. J. Math. 43, 533–562 (1972)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Beg, I., Butt, A.R.: Fixed point theorems for set valued mappings in partially ordered metric spaces. Int. J. Math. Sci. 7(2), 66–68 (2013)Google Scholar
  9. 9.
    Beg, I., Butt, A.R.: Fixed point of set-valued graph contractive mappings. J. Inequ. Appl. 2013(252) (2013). doi: 10.1186/1029-242X-2013-252
  10. 10.
    Berinde, V.: Iterative Approximation of Fixed Points. Springer, Heidelberg (2007)zbMATHGoogle Scholar
  11. 11.
    Berinde, M., Berinde, V.: On a general class of multivalued weakly Picard mappings. J. Math. Anal. Appl. 326, 772–782 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Bojor, F.: Fixed point of \(\varphi \)-contraction in metric spaces endowed with a graph. Ann. Uni. Craiova Math. Comp. Sci. Ser. 37(4), 85–92 (2010)Google Scholar
  13. 13.
    Bojor, F.: Fixed point theorems for Reich type contractions on metric spaces with a graph. Nonlinear Anal. 75, 3895–3901 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Bojor, F.: On Jachymski’s theorem. Ann. Univ. Craiova. Math. Comp. Sci. Ser. 40(1), 23–28 (2012)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Chifu, C.I., Petrusel, G.R.: Generalized contractions in metric spaces endowed with a graph. Fixed Point Theory Appl. 2012(161) (2012). doi: 10.1186/1687-1812-2012-161
  16. 16.
    Edelstein, M.: An extension of Banach’s contraction principle. Proc. Am. Math. Soc. 12, 07–10 (1961)MathSciNetzbMATHGoogle Scholar
  17. 17.
    Gwozdz-Lukawska, G., Jachymski, J.: IFS on a metric space with a graph structure and extensions of the Kelisky–Rivlin theorem. J. Math. Anal. Appl. 356, 453–463 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Harjani, J., Sadarangani, K.: Fixed point theorems for weakly contractive mappings in partially ordered sets. Nonlinear Anal. 71, 3403–3410 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Jachymski, J.: The contraction principle for mappings on a metric space with a graph. Proc. Am. Math. Soc. 136, 1359–1373 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Jachymski, J., Jozwik, I.: Nonlinear contractive conditions: a comparison and related problems. Banach Center Publ. 77, 123–146 (2007)Google Scholar
  21. 21.
    Jungck, G.: Common fixed points for commuting and compatible maps on compacta. Proc. Am. Math. Soc. 103, 977–983 (1988)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Jungck, G.: Common fixed points for noncontinuous nonself maps on nonmetric spaces. Far East J. Math. Sci. 4, 199–215 (1996)MathSciNetzbMATHGoogle Scholar
  23. 23.
    Nadler, S.B.: Multivalued contraction mappings. Pacific J. Math. 30, 475–488 (1969)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Nicolae, A., O’Regan, D., Petrusel, A.: Fixed point theorems for singlevalued and multivalued generalized contractions in metric spaces endowed with a graph. J. Georgian Math. Soc. 18, 307–327 (2011)MathSciNetzbMATHGoogle Scholar
  25. 25.
    Nieto, J.J., López, R.R.: Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations. Order 22(3), 223–239 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Ran, A.C.M., Reurings, M.C.B.: A fixed point theorem in partially ordered sets and some application to matrix equations. Proc. Am. Math. Soc. 132, 1435–1443 (2004)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer International Publishing Switzerland 2016

Authors and Affiliations

  1. 1.Division of Applied MathematicsSchool of Education, Culture and Communication, Mälardalen UniversityVästeråsSweden
  2. 2.Department of MathematicsCOMSATS Institute of Information TechnologyAbbottabadPakistan

Personalised recommendations